Title: | Highly fault-tolerant cycle embeddings of hypercubes |
Authors: | Yang, Ming-Chien Tan, Jimmy J. M. Hsu, Lih-Hsing 資訊工程學系 Department of Computer Science |
Keywords: | cycle embedding;hypercube;bipancyclic;conditional;fault tolerance |
Issue Date: | 1-Apr-2007 |
Abstract: | The hypercube Q(n) is one of the most popular networks. In this paper, we first prove that the n-dimensional hypercube is 2n - 5 conditional fault-bipancyclic. That is, an injured hypercube with up to 2n - 5 faulty links has a cycle of length l for every even 4 <= 1 <= 2(n) when each node of the hypercube is incident with at least two healthy links. In addition, if a certain node is incident with less than two healthy links, we show that an injured hypercube contains cycles of all even lengths except hamiltonian cycles with up to 2n - 3 faulty links. Furthermore, the above two results are optimal. In conclusion, we find cycles of all possible lengths in injured hypercubes with up to 2n - 5 faulty links under all possible fault distributions. (C) 2006 Elsevier B.V. All rights reserved. |
URI: | http://dx.doi.org/10.1016/j.sysarc.2006.10.008 http://hdl.handle.net/11536/10951 |
ISSN: | 1383-7621 |
DOI: | 10.1016/j.sysarc.2006.10.008 |
Journal: | JOURNAL OF SYSTEMS ARCHITECTURE |
Volume: | 53 |
Issue: | 4 |
Begin Page: | 227 |
End Page: | 232 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.